Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 107535, 7 pages
http://dx.doi.org/10.1155/2014/107535
Research Article

Extension of Matched Asymptotic Method to Fractional Boundary Layers Problems

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematical Sciences, University of South Africa, Florida Sciences Campus, Florida 0003, South Africa

Received 16 June 2014; Revised 24 July 2014; Accepted 24 July 2014; Published 20 November 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Abdon Atangana and Emile Franc Doungmo Goufo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Martin, “The generalized Lévêque equation and its practical use for the prediction of heat and mass transfer rates from pressure drop,” Chemical Engineering Science, vol. 57, no. 16, pp. 3217–3223, 2002. View at Publisher · View at Google Scholar · View at Scopus
  2. J. Kestin and L. N. Persen, “The transfer of heat across a turbulent boundary layer at very high prandtl numbers,” International Journal of Heat and Mass Transfer, vol. 5, no. 5, pp. 355–371, 1962. View at Publisher · View at Google Scholar · View at Scopus
  3. H. Schlichting, Boundary-Layer Theory, McGraw-Hill, New York, NY, USA, 7th edition, 1979.
  4. A. H. Nayfeh, Perturbation Methods, John Wiley & Sons, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Verhulst, Methods and Applications of Singular Perturbations: Boundary Layers and Multiple Timescale Dynamics, vol. 50 of Texts in Applied Mathematics, Springer, New York, NY, USA, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. E. Fraenkel, “On the method of matched asymptotic expansions Part I. A matching principle,” Proceedings of the Cambridge Philosophical Society, vol. 65, pp. 209–231, 1969. View at Google Scholar
  7. A. Atangana and A. Secer, “A note on fractional order derivatives and table of fractional derivatives of some special functions,” Abstract and Applied Analysis, vol. 2013, Article ID 279681, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent, part II,” Geophysical Journal International, vol. 13, no. 5, pp. 529–539, 1967. View at Google Scholar
  9. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. D. Baleanu, J. A. Tenreiro Machado, C. Cattani, M. C. Baleanu, and X.-J. Yang, “Local fractional variational iteration and decomposition methods for wave equation on Cantor sets within local fractional operators,” Abstract and Applied Analysis, vol. 2014, Article ID 535048, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. Khalil, M. Al Horani, A. Yousef, and M. Sababheh, “A new definition of fractional derivative,” Journal of Computational and Applied Mathematics, vol. 264, pp. 65–70, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Abu Hammad and R. Khalil, “Conformable fractional Heat differential equation,” International Journal of Pure and Applied Mathematics, vol. 94, no. 2, pp. 215–221, 2014. View at Google Scholar